# SDR 20001016SH005

- Difficulty date: August 26, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N216FX
- Make and model: Lear 60LEAR
- Aircraft serial: 103
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Diaphragm
- Part number: 4964D214
- Condition: Broken
- Location: Hyd Reservoir
- Component: Regulator, Asc
- Component part number: 270213
- Stage of operation: IN
- How discovered: C
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THE HYDRAULIC RESERVOIR PRESSURE REGULATOR DIAPHRAGM BREAKS ALLOWING RUBBER PIECES TO BLOCK OPEN, THE CHECK VALVE TO THE PNEUMATIC SYSTEM.  THIS, IN TURN, ALLOWS HYDRAULIC FLUID INTO THE BLEED AIR SYSTEM, WHICH CONTAMINATES IT, AND THEN THE ENSUING SMOKE GETS INTO THE CABIN.  SUBMITTER STATED THE REGULATOR DIAPHRAGM NEEDS TO BE MADE OF A STURDIER MATERIAL, MORE HEAT RESISTANT.  (X)
